# SDR AALA201512039002

- Difficulty date: December 2, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 78,144 hours, 30,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 678
- Condition: Inoperative
- Location: Cabin
- Part time: 68,213 hours, 29,425 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  OPERATION TEST OF EMER LIGHT TEST FAILED.  LIGHTS INOPERATIVE AT SEATS 9L, 9R, 11L, 11R & OVERHEAD 14R.  REF JC 26L00005005 STEP 14.  REPLACED LT EPSU & BATTERY IAW AMM 33-51-38-400-002-A & 33-51-38-400-001-A.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.  SEE AALA201512039005 FOR ADDITIONAL INFORMATION.
